# SDR ASAA2020041332634

- Difficulty date: April 6, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 24,309 hours, 7,845 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660877095
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 24,309 hours, 7,845 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING #2 ENG SHUTDOWN AFTER 30 MINS RUN FOUND OIL LEAKING FROM ENG APPROX 1 QT. GROUNDED - YES. ACCOMPLISHED ENG VENT & DRAIN INSP OF #2 ENG. DETERMINED LEAK TO BE COMING FROM HYDRAULIC PAD DRAIN AND BEYOND SERVICEABLE LIMITS AFTER AND DURING ENG RUN. REPLACED #2 ENG DRIVEN HYD PUMP PER B737-900 AMM 29-11-11 OPS CHECKS AND LEAK CHECKS GOOD. REQUIRES FILTER FLUSH AND CHANGE FOR MECHANICAL FAILURE PER AMM 29-11-11 DUE TO SHEARED SHAFT. NO METAL FOUND ON CASE DRAIN LINE, HOSE OR QUICK DISCONNECT. ACCOMPLISHED HYDRAULIC SYS B FLUSHING REF AMM 29-11-00-170-801. R/R EMDP, EDP DRAIN FILTER ELEMENT REF AMM 29-11-41, 29-11-51. NO METAL FOUND. OPS CHK AND LEAK CHK GOOD.
